Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 200, NWS Twin Cities, MN

June 24, 2022Benton County, Sherburne County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 24, 2022, 1:50 AM CDT for Benton County, Sherburne County, Minnesota. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2022, 1:50 AM CDT (06:50 UTC)
Expired
Jun 24, 2022, 2:15 AM CDT
In force
25 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Benton County, MN, Sherburne County, MN

The radar

The Minneapolis radar (KMPX), 87 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 1:55 AM CDTHAIL 11 Ene Sauk Rapids, MNMPING REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
2723 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

756 
WUUS53 KMPX 240650
SVRMPX
MNC009-141-240715-
/O.NEW.KMPX.SV.W.0200.220624T0650Z-220624T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
150 AM CDT Fri Jun 24 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Benton County in central Minnesota...
  Northwestern Sherburne County in central Minnesota...

* Until 215 AM CDT.

* At 150 AM CDT, a severe thunderstorm was located near Sauk Rapids,
  or near St. Cloud, moving east at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Law enforcement.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Benton and northwestern Sherburne Counties, including
  the following locations... Duelm and St Cloud Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4562 9385 4550 9386 4552 9414 4553 9415
      4560 9416
TIME...MOT...LOC 0650Z 269DEG 22KT 4557 9408 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CEO
2 follow-up statements
226 
WWUS53 KMPX 240707
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
207 AM CDT Fri Jun 24 2022

MNC009-141-240715-
/O.CON.KMPX.SV.W.0200.000000T0000Z-220624T0715Z/
Benton MN-Sherburne MN-
207 AM CDT Fri Jun 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHEASTERN BENTON AND NORTHWESTERN SHERBURNE COUNTIES...

At 207 AM CDT, a severe thunderstorm was located 7 miles southwest of
Foley, or 9 miles east of St. Cloud, moving east at 20 mph.

HAZARD...Quarter size hail.

SOURCE...Law enforcement.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
St. Cloud, Sauk Rapids, Duelm and St Cloud Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4562 9385 4550 9386 4553 9411 4560 9412
TIME...MOT...LOC 0707Z 267DEG 18KT 4558 9399 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CEO
481 
WWUS53 KMPX 240718
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
218 AM CDT Fri Jun 24 2022

MNC009-141-240728-
/O.EXP.KMPX.SV.W.0200.000000T0000Z-220624T0715Z/
Benton MN-Sherburne MN-
218 AM CDT Fri Jun 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENTON AND
NORTHWESTERN SHERBURNE COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However heavy
rain is still possible with this thunderstorm.

LAT...LON 4562 9385 4550 9386 4553 9411 4560 9412
TIME...MOT...LOC 0718Z 269DEG 22KT 4558 9390 

$$

CEO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:27 AM CDT, 23 minutes earlier.

Area forecast discussion, Jun 24, 1:27 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
127 AM CDT Fri Jun 24 2022

.UPDATE...
Issued at 108 AM CDT Fri Jun 24 2022

Updated to include 06z aviation discussion below.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 255 PM CDT Thu Jun 23 2022

KEY MESSAGE:

- Severe Weather Potential Tonight and Friday/Friday Night

Two shortwaves were noted in the afternoon water vapor imagery
across the Northern Plains, and Upper Midwest. The first was moving
across central Minnesota. The second was across southern North
Dakota. This second shortwave will have more impacts of convection
developing over west central Minnesota late this afternoon/evening.
In addition, MLCAPES are highest across South Dakota and far west
central Minnesota which extended northeast across the arrowhead of
Minnesota. This is also well noted in the GOES-16 Lifted Index
derived product which highlighted the lowest LIs. This correlated
well with the instability axis from the morning convection and will
be the main focus for afternoon/evening convection redeveloping.

There remains a weak surface trough across northern Minnesota which
could be the focus for initiation this afternoon in this region.
Farther to the west, very weak CIN and ample instability will also
be the focus where the cumulus field becomes more concentrated later
today. Based on the latest cumulus field and where the current
surface trough is located, areas north and east of Brainerd,
Minnesota will likely see some activity by late afternoon. After the
storms develop, the instability line will be the most activity with
redevelopment to the west (and associated with the second shortwave).
However, outflow boundaries from the storms this afternoon will
likely build southward and may affect areas as far south as the Twin
Cities, and Redwood Falls. However, these areas have a much lower
chance of widespread activity vs. central Minnesota. Later tonight,
and into Friday morning, the best chance of convection will remain
north and west of MPX CWA. I can't rule out a few morning storms
across central Minnesota where leftover convection overnight may
reside. The best chance of widespread showers and thunderstorms will
occur late Friday night as the main surface front and upper level
support moves across the region.

As for severe potential, wind shear is marginal tonight and Friday
as the main jet stream is north of our region. However, due to ample
instability and fairly strong lapse rates, a few stronger updrafts
could support a few large hailstones or damaging winds reports. But,
this is dependent on timing of the best instability, and the upper
level support of stronger wind shear. Currently, SPC has a slight
risk of severe thunderstorms tonight and Friday/Friday night where
the best of these two ingredients occur.

.LONG TERM...(Saturday through Thursday)
Issued at 227 PM CDT Thu Jun 23 2022

KEY MESSAGES:

- A chance for showers and thunderstorms along the cold front pushing
  through the area Saturday afternoon. Strong storms generally not
  expected.

- Quiet weather post-front that lingers for much of next week.

Saturday into Sunday...Saturday begins with a cold front pushing
into western MN from the Dakotas, reaching west-central Minnesota by
15-18z per GFS/NAM low level theta-E. Forecast soundings show meager
instability by the time the front swings through central and eastern
Minnesota by around 21z, with around 500-1000 J/KG MLCAPE and weak
but sufficient low level shear. We could get a few storms to pop
along the boundary that could produce transient low-end severe
weather, however widespread and significant severe weather is not
expected. The front will continue into western Wisconsin by the
evening, with scattered showers and weak storms continuing as it
pushes out of the region. Temperatures will cool behind the departing
front with overnight lows in the upper 50s to low 60s.

Sunday through Thursday...Sunday will remain cool behind the
departing front with highs in the 70s, with a return to 80s during
the week. Broad high pressure enters the plains on Monday and lingers
through most of Tuesday, resulting in plenty of sunshine, light
winds, and comfortable temperatures, so outdoor plans during the
first few days of the week are looking like a great idea! High
pressure begins to wane by the end of Tuesday, with subtle shift in
the upper level pattern that will introduce small chances for showers
by Wednesday. For now, the longer range deterministic models are not
too enthusiastic about widespread or strong precipitation, however
there is the potential for some shortwave activity on Wednesday and
Thursday which could produce some marginally more active weather. Our
coverage area still remains on the southern edge of the a jet streak
north of the US border, which will keep our forcing from becoming
all that strong. Expect to see a bit more in the way of coverage and
timing as we head into next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 108 AM CDT Fri Jun 24 2022

Ongoing convection and outflow boundaries at initialization time
over central MN making for a tricky precip/wind forecast. Already
seeing this at STC where winds have gusted to 48kt while winds are
shifting to N for a brief period with the passage of the outflows.
Indications are that the convection will wane through the overnight
hours, staying just north of I-94 and east of AXN. Thus, RNH is next
most susceptible to the TSRA but MSP cannot be ruled out either.
Conditions will improve to VFR at all terminals by around daybreak
and remain as such through the day with winds settling on S 15G25kt
today. Ceilings return late day through this evening as more
widespread RA/TSRA is expected late tonight through early morning
Saturday. Have introduced VFR-worthy -RA at this point but will re-
evaluate the conditions for the 06z-12z Saturday period as
indications are that MVFR-IFR ceilings are likely with heavier
precipitation.

KMSP...Main question early on in this TAF duration is, will the
RA/TSRA to the north of MSP reach the terminal. Prevailing thinking
is that the precip by-and-large will remain north of MSP, cannot
entirely rule out TSRA at the terminal within the next few hours but
chances are fairly low. Will monitor and amend as needed. At this
point, have included a TEMPO for the wind shift and VFR ceilings with
the passage of the outflow. Better chances for more sustained
rainfall comes late Friday night through early Saturday morning,
including IFR-worthy ceilings and potentially visibility in bursts of
heavy rain.

/OUTLOOK FOR KMSP/
Sat...Chc SHRA/MVFR early, then VFR. Wind WNW 10-15 kts.
Sun...VFR. Wind NW 15G25 kts.
Mon...VFR. WInd W at 05-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

UPDATE...JPC
SHORT TERM...JLT
LONG TERM...TH
AVIATION...JPC
Hazardous weather outlook, Jun 23, 2:38 PM CDT, 11 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
238 PM CDT Thu Jun 23 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
241945-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
238 PM CDT Thu Jun 23 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

There is a Slight Risk of severe thunderstorms (level 2 of 5)
across central Minnesota. Thunderstorms may develop this evening
and could contain large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms can be expected Friday afternoon through
Saturday. There is a Slight Risk of severe weather in western
Minnesota (level 2 of 5) with a Marginal Risk of severe weather
in eastern Minnesota through western Wisconsin (level 1 of 5)
Friday into Friday night. A few of the storms could be severe
with large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed tonight across central
Minnesota.

Borghoff

In the hours before

Special weather statement, Jun 23, 10:01 PM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1001 PM CDT Thu Jun 23 2022

MNZ042-043-240345-
Morrison MN-Todd MN-
1001 PM CDT Thu Jun 23 2022

...A strong thunderstorm will impact portions of east central Todd
and central Morrison Counties through 1045 PM CDT...

At 1001 PM CDT, Doppler radar was tracking a strong thunderstorm over
Camp Ripley, or 7 miles north of Little Falls, moving southeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Pierz and Lastrup.

This includes U.S. Highway 10 in Minnesota between mile markers 124
and 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and east central Minnesota.

&&

LAT...LON 4617 9437 4616 9437 4616 9390 4603 9380
      4598 9381 4598 9377 4594 9377 4593 9429
      4611 9475 4621 9478 4621 9440
TIME...MOT...LOC 0301Z 299DEG 25KT 4609 9432

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CTG
Special weather statement, Jun 23, 10:41 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1041 PM CDT Thu Jun 23 2022

MNZ045-052-053-WIZ014-240445-
Isanti MN-Kanabec MN-Chisago MN-Polk WI-
1041 PM CDT Thu Jun 23 2022

...A strong thunderstorm will impact portions of southeastern
Kanabec, northwestern Chisago, north central Isanti and northwestern
Polk Counties through 1145 PM CDT...

At 1041 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brunswick, or 12 miles west of Pine City, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph, nickel size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Grasston around 1050 PM CDT.

Other locations in the path of this storm include Rush City.

This includes Interstate 35 between mile markers 152 and 163.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Minnesota.

&&

LAT...LON 4574 9314 4573 9285 4572 9287 4565 9289
      4564 9281 4556 9279 4555 9329 4585 9339
      4587 9314
TIME...MOT...LOC 0341Z 330DEG 18KT 4583 9323

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

JRB
Special weather statement, Jun 23, 11:22 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1122 PM CDT Thu Jun 23 2022

MNC097-153-240545-
Todd-Morrison-
1122 PM CDT Thu Jun 23 2022

...URBAN AND SMALL STREAM FLOODING EXPECTED...

Thunderstorms with heavy rain will cause minor flooding in the
following counties...

Todd...Morrison...

* Until 1245 AM CDT.

* At 1120 PM CDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause urban and small stream flooding in
  the area. Up to two inches of rain have already fallen.

* Some locations that will experience minor flooding include...
  Little Falls, Pierz, Browerville, Randall, Flensburg, Lastrup, Camp
  Ripley, Morrill, Buckman, Sobieski, Genola and Camp Ripley
  Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4603 9395 4585 9379 4582 9403 4582 9415
      4604 9493 4622 9480

JRB
Special weather statement, Jun 24, 12:23 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1223 AM CDT Fri Jun 24 2022

MNZ049>051-240600-
Benton MN-Sherburne MN-Stearns MN-
1223 AM CDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of southern Benton,
northwestern Sherburne and northeastern Stearns Counties through 100
AM CDT...

At 1223 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Foley, or 8 miles northeast of St. Cloud, moving
east at 30 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Foley around 1235 AM CDT.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 158 and 160.
 U.S. Highway 10 in Minnesota between mile markers 166 and 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and east central Minnesota.

&&

LAT...LON 4572 9377 4570 9375 4552 9377 4556 9437
      4573 9435
TIME...MOT...LOC 0523Z 275DEG 24KT 4562 9403

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

CEO
Special weather statement, Jun 24, 12:31 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1231 AM CDT Fri Jun 24 2022

MNZ042-043-240600-
Morrison MN-Todd MN-
1231 AM CDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of east central Todd
and west central Morrison Counties through 100 AM CDT...

At 1230 AM CDT, Doppler radar was tracking a strong thunderstorm near
Randall, or 13 miles northwest of Little Falls, moving east at 10
mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Randall.

This includes the following highways...
 U.S. Highway 10 in Minnesota between mile markers 126 and 138.
 U.S. Highway 71 near mile marker 195.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central Minnesota.

&&

LAT...LON 4609 9489 4621 9485 4617 9443 4601 9446
TIME...MOT...LOC 0530Z 281DEG 8KT 4612 9456

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

CEO
Special weather statement, Jun 24, 1:26 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
126 AM CDT Fri Jun 24 2022

MNC003-009-059-095-141-145-171-240800-
Wright-Mille Lacs-Anoka-Isanti-Benton-Sherburne-Stearns-
126 AM CDT Fri Jun 24 2022

...URBAN AND SMALL STREAM FLOODING EXPECTED...

Thunderstorms with heavy rain will cause minor flooding in the
following counties...

Wright...Mille Lacs...Anoka...Isanti...Benton...Sherburne...
Stearns...

* Until 300 AM CDT.

* At 125 AM CDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause urban and small stream flooding in
  the area. Up to two inches of rain have already fallen.

* Some locations that will experience minor flooding include...
  St. Cloud, Cambridge, Andover, Ramsey, Elk River, Ham Lake, Otsego,
  Sauk Rapids, Monticello, East Bethel, Big Lake and St. Francis.

Additional rainfall of one to two inches is expected over the area.
This additional rain will result in minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4567 9314 4555 9314 4555 9306 4542 9302
      4530 9303 4524 9426 4528 9426 4529 9431
      4558 9433

CEO

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:15 PM CDTSevere Thunderstorm WarningMPXMorrison15 min
Jun 23, 8:30 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison45 min
Jun 23, 8:43 PM CDTSevere Thunderstorm WarningMPXMorrison32 min
Jun 23, 8:48 PM CDTSpecial Weather StatementMPXKanabec57 min
Jun 23, 9:14 PM CDTSevere Thunderstorm WarningMPXMorrison46 min
Jun 23, 10:01 PM CDTSpecial Weather StatementMPXMorrison44 min
Jun 23, 10:17 PM CDTFlash Flood WarningMPXMorrison3 hr
Jun 23, 10:35 PM CDTSevere Thunderstorm WarningMPXMorrison25 min
Jun 23, 10:41 PM CDTSpecial Weather StatementMPXIsanti64 min
Jun 23, 11:22 PM CDTSpecial Weather StatementMPXMorrison, Todd83 min
Jun 24, 12:06 AM CDTFlash Flood WarningMPXMorrison3 hr
Jun 24, 12:23 AM CDTSpecial Weather StatementMPXBenton37 min
Jun 24, 12:31 AM CDTSpecial Weather StatementMPXTodd29 min
Jun 24, 1:26 AM CDTSpecial Weather StatementMPXIsanti, Sherburne94 min
Jun 24, 2:27 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne31 min
Jun 24, 3:33 AM CDTSpecial Weather StatementMPXSherburne27 min
Jun 24, 4:07 AM CDTSpecial Weather StatementMPXBenton23 min
Jun 24, 5:04 AM CDTSpecial Weather StatementMPXSherburne56 min
Jun 24, 7:33 AM CDTSpecial Weather StatementMPXStearns87 min
Jun 24, 9:00 AM CDTSpecial Weather StatementMPXMorrison6 hr
Jun 24, 2:19 PM CDTFlood WatchMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 2 more15 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.